Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 225, NWS Pueblo, CO

July 28, 2016Baca County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 28, 2016, 3:20 PM MDT for Baca County, Prowers County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2016, 3:20 PM MDT (21:20 UTC)
Expired
Jul 28, 2016, 3:41 PM MDT
In force
21 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baca County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 188 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1923 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

270 
WUUS55 KPUB 282120
SVRPUB
COC009-099-282200-
/O.NEW.KPUB.SV.W.0225.160728T2120Z-160728T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT THU JUL 28 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL PROWERS COUNTY IN SOUTHEASTERN COLORADO...
  NORTHEASTERN BACA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 400 PM MDT

* AT 319 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TWO
  BUTTES... OR 19 MILES NORTHEAST OF SPRINGFIELD...MOVING SOUTHEAST
  AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WALSH AND TWO BUTTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3761 10254 3774 10238 3753 10204 3734 10228
TIME...MOT...LOC 2119Z 314DEG 13KT 3763 10240 

HAIL...1.00IN
WIND...60MPH
 
$$

PGW
2 follow-up statements
911 
WWUS55 KPUB 282130
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MDT THU JUL 28 2016

COC009-099-282200-
/O.CON.KPUB.SV.W.0225.000000T0000Z-160728T2200Z/
PROWERS CO-BACA CO-
330 PM MDT THU JUL 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTH CENTRAL PROWERS AND NORTHEASTERN BACA COUNTIES...

AT 330 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TWO
BUTTES...OR 19 MILES NORTHWEST OF THE SAUNDERS ELEVATOR...MOVING
SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WALSH AND TWO BUTTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3758 10251 3774 10238 3753 10204 3734 10228
TIME...MOT...LOC 2130Z 296DEG 12KT 3762 10235 

HAIL...1.00IN
WIND...60MPH
 
$$

MOORE
045 
WWUS55 KPUB 282141
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT THU JUL 28 2016

COC009-099-282151-
/O.CAN.KPUB.SV.W.0225.000000T0000Z-160728T2200Z/
PROWERS CO-BACA CO-
341 PM MDT THU JUL 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PROWERS AND
NORTHEASTERN BACA COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3758 10251 3774 10238 3753 10204 3734 10228
TIME...MOT...LOC 2140Z 314DEG 13KT 3759 10231 

$$

TLM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 11:35 AM MDT, 3 hours 45 minutes earlier.

Area forecast discussion, Jul 28, 11:35 AM MDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1135 AM MDT THU JUL 28 2016

.SHORT TERM...(Today and tonight)
Issued at 404 AM MDT Thu Jul 28 2016

As of 3 am, thunderstorms were moving southeastward thru northeast
CO. There is a chance that some showers/tstms could move thru the
far sern CO plains nr the KS border in the early morning. Otherwise,
it looks like generally dry weather can be expected in the morning
hours today.

An upper level ridge wl remain centered ovr the Great Basin today
and tonight, with the forecast area being under the front side of
the ridge.  Western portions of the forecast are wl still be
relatively dry and only isold showers/tstms are expected. In the
afternoon, an upr disturbance wl be moving from wrn NE and northeast
CO and into KS. This wl then send a front into sern CO late this
afternoon and thru the evening hours.

Around midday, some showers/tstms wl probably develop ovr some of
the mtn areas. The front is then expected to push into El Paso
county this afternoon and could help kick off some tstms in that
area.  There are some model differences in how fast the front moves
southward thru the sern CO plains this afternoon and evening.
However, as it does move thru the area we wl see an increase in low
level mstr and see some tstm development acrs the plains. Also, with
the increase in low level mstr, CAPE values in the evening hours ovr
the ern plains are expected to be 2000+ J/kg. With the passage of
the front, shear values also increase to 40-50kts.  As a result, SPC
has portions of the sern plains in a slight risk area for severe
storms, with the enhanced risk area brushing far ern Kiowa county.
The NAM shows an MCS affecting the far sern plains later tonight,
while the GFS is keeping this feature farther east. If the NAM pans
out, in addition to the severe storm threat, there wl also be a
threat of heavy rainfall ovr areas like Kiowa and Prowers counties
thru maybe 2 am or so.  Then, widespread low clouds wl be likely
acrs most of the sern plains with the potential for some light pcpn
into Fri morning.

.LONG TERM...(Friday through Wednesday)
Issued at 404 AM MDT Thu Jul 28 2016

Friday-Saturday...Weak to moderate north to northwest flow across
the state Friday becomes more westerly through the day Saturday, as
upper level high pressure across the Desert SW and southern Great
Basin is slowly pushed east across the state by an upper level
trough digging across the Pac NW and into the Great Basin. Moist
low level upslope developing behind a front moving across the
eastern plains Thursday evening will allow for some stratus to
develop across the plains into Friday morning with upslope flow
and moisture remaining in place through the day. Latest models
continue to indicate another short wave digging down the backside
of the high across the Northern Rockies Friday helping to develop
storms across the higher terrain Friday afternoon, with storms
spreading southeast across the adjacent plains through the late
Friday afternoon and possible out across the far se plains through
Friday evening, though latest models are indicating the far
eastern Plains remaining too stable. Storms could be strong to
severe across the eastern mts and adjacent plains with large hail,
gusty winds and locally heavy rainfall the main threats.
Convection that can develop across the central and southwest
mountains would be high based and produce more wind than rain.

Models indicating a slight increase in mid and upper level moisture
across southern portions of the area on Saturday under the building
ridge aloft. This supports slightly better chances of afternoon and
evening storms across the eastern San Juan Mts and southern Sangre
de Cristo Mts and adjacent plains on Saturday, with isolated storms
remaining possible across the rest of the area. Temperatures on
Friday and Saturday to be at or above seasonal averages across the
western half of the area, with temps cooler than normal across the
eastern plains on Friday and around seasonal averages on Saturday.

Sunday-Wednesday...Latest models continue to indicate the upper high
moving east of the area through the middle of next week as the Pac
NW trough translates east across the Northern Tier. This will allow
for monsoonal moisture to increase across the area within weak south
to southwest flow aloft. With that said, should see increasing
chances of daily showers and storms, as well as wetting rains, over
and near the higher terrain through the period, with the far
southeast plains likely becoming capped as the high moves across
state early next week. With the increased convective activity,
temperatures look to be around seasonal averages into early next
week, though will likely spike to above seasonal readings across the
plains as the high moves across the state.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1116 AM MDT Thu Jul 28 2016

KALS: VFR conditions over the next 24 hrs. Isolated storms over
the higher terrain surrounding the site, but probability over ALS
proper very low.

KCOS and KPUB: Outflow from NE CO storms to move into eastern CO
this aftn and affect both TAF sites between 21-23z with N-NE wind
shift. KCOS will have a better chance for convection associated
with the front, lasting through the evening. Stronger storms,
possibly severe, are expected further east closer to KS with 60
mph wind gusts and large hail the expected threats. LLVL moisture
pushing towards the southern Front Range this evening will likely
produce MVFR cloud deck for much of the I-25 corridor after
09-10z. Moore

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...28
LONG TERM...MW
AVIATION...MOORE
Hazardous weather outlook, Jul 28, 11:16 AM MDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1116 AM MDT THU JUL 28 2016

COZ058>089-093>099-291300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1116 AM MDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER AND NEAR THE MOUNTAINS
THIS AFTERNOON AND EVENING.  A WEATHER DISTURBANCE AND A FRONT WILL
AFFECT THE SOUTHEAST PLAINS THIS AFTERNOON AND INTO THE LATE
NIGHT HOURS, BRINGING THUNDERSTORMS TO THE AREA. THE MAIN STORM
THREATS TODAY WILL BE LIGHTNING AND WIND GUSTS UP TO 50 MPH.
HOWEVER, OVER THE SOUTHEAST PLAINS LATE THIS AFTERNOON AND
TONIGHT, THERE WILL ALSO BE THE POTENTIAL FOR A FEW SEVERE
THUNDERSTORMS, WITH HAIL AROUND THE SIZE OF PING PONG BALLS AND
WIND GUSTS AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE
EXPECTED ACROSS THE AREA EACH DAY. THUNDERSTORMS MAY LINGER INTO
THE OVERNIGHT HOURS ACROSS THE FAR SOUTHEAST PLAINS. THE BEST
COVERAGE OF STORMS ON FRIDAY WILL BE ACROSS THE EASTERN MOUNTAINS
AND PLAINS, WITH THE BEST COVERAGE OF STORMS SWITCHING TO OVER AND
NEAR THE HIGHER TERRAIN THIS WEEKEND AND INTO EARLY NEXT WEEK.

THE MAIN THREATS FROM STORMS WILL BE LIGHTNING...GUSTY WINDS UP TO 45
MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. SOME OF THE STRONGER
STORMS ACROSS THE SOUTHEAST PLAINS ON FRIDAY AND SATURDAY COULD
BECOME SEVERE, PRODUCING HAIL UP TO THE SIZE OF QUARTERS AND WIND
GUSTS IN EXCESS OF 60 MPH. LOCALLY HEAVY RAINFALL COULD CAUSE FLASH
FLOODING CONCERNS...ESPECIALLY IF THEY OCCUR OVER URBAN AREAS OR
BURN SCARS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE LATE THIS AFTERNOON AND TONIGHT OVER THE SOUTHEAST
PLAINS.

27/06

In the hours before

Special weather statement, Jul 28, 1:32 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
132 PM MDT THU JUL 28 2016

COZ088-094-282015-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
EASTERN LAS ANIMAS COUNTY CO-
132 PM MDT THU JUL 28 2016

...SPECIAL WEATHER STATEMENT...

AT 132 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOEHNE...OR 11 MILES EAST OF TRINIDAD...MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOEHNE AND TRINCHERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3715 10443 3733 10437 3728 10392 3699 10404
      3700 10405
TIME...MOT...LOC 1932Z 284DEG 15KT 3722 10432

MOORE
Special weather statement, Jul 28, 2:46 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
246 PM MDT THU JUL 28 2016

COZ094-099-282130-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
246 PM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND WEST
CENTRAL BACA COUNTIES UNTIL 330 PM MDT...

AT 245 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PRITCHETT...OR 19 MILES WEST OF SPRINGFIELD...MOVING SOUTHEAST AT 10
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRITCHETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3734 10320 3752 10288 3731 10262 3710 10301
TIME...MOT...LOC 2045Z 323DEG 9KT 3738 10297

MOORE
Special weather statement, Jul 28, 3:11 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
311 PM MDT THU JUL 28 2016

COZ098-099-282200-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
311 PM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PROWERS AND
NORTHEASTERN BACA COUNTIES UNTIL 400 PM MDT...

AT 310 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF TWO BUTTES...OR 20 MILES NORTHEAST OF SPRINGFIELD...
MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TWO BUTTES AND TWO BUTTES RESERVOIR.

LAT...LON 3763 10256 3778 10244 3765 10208 3742 10226
TIME...MOT...LOC 2110Z 301DEG 11KT 3767 10243

PGW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:07 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero23 min
Jul 27, 6:29 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero61 min
Jul 28, 1:32 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jul 28, 2:46 PM MDTSpecial Weather StatementPUBBaca44 min
Jul 28, 3:11 PM MDTSpecial Weather StatementPUBBaca49 min
Jul 28, 3:39 PM MDTSpecial Weather StatementPUB51 min
Jul 28, 3:46 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas14 min
Jul 28, 4:14 PM MDTSpecial Weather StatementPUBBaca46 min
Jul 28, 4:22 PM MDTSevere Thunderstorm WarningPUBBaca53 min
Jul 28, 5:36 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jul 28, 5:55 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.